# SDR SWIA200515986

- Difficulty date: December 8, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 8,321 hours, 6,438 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN GOT A "FLAPS FAIL" CAUTION MESSAGE WITH FLAPS AT 25 DEGREES.  REPLACED ALL EIGHT FLAP ACTUATORS.  OPERATIONAL CHECK GOOD.
